MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; cardiac resynchronization therapy defibrillator

BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; cardiac resynchronization therapy defibrillator
Model Number G151
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Hematoma (1884); Unspecified Infection (1930)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) had an infection.Upon operation, the device pocket was with erythema, hematoma and reddish capsule.A revision was performed and the crt-d with the right ventricular (rv) lead, right atrial (ra) lead and left ventricular (lv) lead were explanted.A previously capped lv lead remains capped.Subsequently, antibiotic irrigation of the areas was performed.No additional adverse patient effects were reported.The device was not returned for analysis.

Brand Name
DYNAGEN? CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50368213
Report Number2124215-2026-45080
Device Sequence Number21505377
Product Code NIK
UDI-Device Identifier00802526534638
UDI-Public(01)00802526534638(17)210403
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/03/2021
Device Model NumberG151
Device Catalogue NumberG151
Device Lot Number133169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured04/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexMale